MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT TIB IMP PS INSERT SZ 2.5 12MM; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. TRULIANT TIB IMP PS INSERT SZ 2.5 12MM; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 02-022-35-2512
Medical Device Problem Codes Unstable (1667); Appropriate Device Problem Term/Code Not Available (3191); Lack of Effect (4065)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032); Joint Laxity (4526); Implant Pain (4561); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 09/26/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10.Concomitants: truliant femoral component ref.No.(b)(4).Tibial tray ref.No.(b)(4).Patella component ref.No.(b)(4).Additional product ref.No.(b)(4).
 
Event or Problem Description
Study: exactech truliant knee clinical study; subject: (b)(6).It was reported via clinical study, that the 43 yo female patient underwent i&d total knee arthroplasty with tibial insert exchange & complete synovectomy of the right knee.Due to worsening pain, deteriorating range of motion, progressive deformity, and significant interference with function the only option for pain control and functional restoration is total knee replacement revision due to laxity developed post-tka and dating back to previous knee procedure.The date of event onset is (b)(6) 2018.The outcome was last known as resolved on 10-08-2018.
 
Additional Manufacturer Narrative
H3: the cause of the patient¿s pain and subsequent revision cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition as associated with the interaction between the implanted device and the patient due to patient illness, unique anatomy, or other condition that impacts the performance of the device.These devices are used for treatment not diagnosis.
 
Additional Manufacturer Narrative
Correction: h6 clinical code, impact code, medical device component code, component code.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: d1, d4, h4, h6.Mdr section codes updated/corrected: a, b, c, d, e.The reason for the reported surgery cannot be conclusively determined; however, it may be due to patient factors/etiology, component positioning, infection and/or implant selection.This cannot be confirmed because the devices were not available for evaluation, and relevant patient information, images, and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
TRULIANT TIB IMP PS INSERT SZ 2.5 12MM
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct.
gainesville FL 32563
Manufacturer Contact
kate jacobson
MDR Report Key16755815
Report Number1038671-2023-00707
Device Sequence Number16963215
Product Code JWH
UDI-Device Identifier10885862304193
UDI-Public10885862304193
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K171045
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 08/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/27/2025
Device Catalogue Number02-022-35-2512
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2023
Supplement Date Received by Manufacturer01/08/2024
08/23/2024
08/18/2025
Initial Report FDA Received Date04/17/2023
Supplement Report FDA Received Date01/09/2024
08/23/2024
08/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/30/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age43 YR
Patient SexFemale
Patient Weight77 KG
Patient EthnicityNon Hispanic
Patient RaceWhite